Chest Tightness, possibly from hormone therapy?

Posted in the Hormone Replacement Therapy Forum

Kristy

Monroe, MI

#1 Dec 9, 2010
I had a hysterectomy on Oct. 7, 2010, about 4 weeks later my Doctor started me on Vivelle, the hormone patch 0.1 mg. About 2 weeks after using it I noticed horrible chest tightness. I went to Er and had several tests done including a stress test. Everything turned out good. I thought it was from the hormones so I took the patch off this past Tuesday (12/07/2010) and they prescribed my a hormone pill of .09 mg (lower dose). I started taking the hormone pill yesterday (12/08/2010) after dinner. I noticed from the time I took the patch off Tuesday after work until I took the hormone pill Wednesday after dinner, I still had just a little bit of chest tightness, but could barely feel it. Now today (12/09/2010) I notice my chest pains are more intense once again.
I was wondering if anyone else has gone through this and if so, what is the solution? Lower dose, Stop taking the hormones all togeter, etc.????

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Hormone Replacement Therapy Discussions

Title Updated Last By Comments
News Hormone Replacement Therapy Apr 30 calebhart54 1
News Top 10 Signs You Should Consider Hormone Replac... Apr 6 Rose Henderson 1
News The Bioidentical Hormone Replacement Therapy an... (Sep '09) Mar '15 Gerald Vonberger 5
HRT in Michigan ( Ann Arbor Life Extension) (Dec '11) Jan '15 Tylequious Jackson 2
News Depression stigma may be fading (Oct '12) Nov '14 sdfsdf 11
News Suzanne Somers advocates 'natural' approach whe... (Aug '07) Nov '14 drdeepti 17
Theory on growth hormone and staying youthful (Mar '14) Mar '14 joergg 1
More from around the web